# SDR SWAA2017110317572

- Difficulty date: October 22, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BETWEEN BS 520 TO 520 -10, LBL 45. R & R THE SEAT TRACK IAW SRM.
